Geometriae Dedicata

, Volume 167, Issue 1, pp 23–34

A finite subdivision rule for the n-dimensional torus

Original paper

Abstract

Cannon, Floyd, and Parry have studied subdivisions of the 2-sphere extensively, especially those corresponding to 3-manifolds, in an attempt to prove Cannon’s conjecture. There has been a recent interest in generalizing some of their tools, such as extremal length, to higher dimensions. We define finite subdivision rules of dimension n, and find an n − 1-dimensional finite subdivision rule for the n-dimensional torus, using a well-known simplicial decomposition of the hypercube.

Keywords

Subdivision rules Hypercubes Simplicial Torus 

Mathematics Subject Classification (2010)

52C26 52B11 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media Dordrecht 2012

Authors and Affiliations

  1. 1.Department of MathematicsTemple UniversityPhiladelphiaUSA

Personalised recommendations